# SDR JBXA950301

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11444
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spacer
- Part number: 201072699
- Condition: Missing
- Location: Lt Mlg
- Part time: 4,560 hours
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

UPON LANDING IN RDU IT WAS NOTED THAT THE R2 MAIN TIRE AND WHEEL ASSY WAS MISSING FROM THE AIRCRAFT.  THE AXLE NUT WAS ATTACHED TO THE AXLE AND THE BRAKE ASSY WAS IN PLACE.  DURING A TIRE CHANGE THE PREVIOUS NIGHT, THE SPACER HAD BEEN OMITTED DURING REINSTALLATION.
